# SDR 07FDEA02202

- Difficulty date: May 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: A57970215
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE RT UPPER WING SURFACE T/E OF INBOARD FLAP WS 0 TO WS 67.  REPAIR REQUIRES MAJOR/MINOR EVALUATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED PER SRM 57-52-12 FIG 204.
